# SDR AALA202203184567

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N871AY
- Make and model: Boeing 787-8
- Aircraft serial: 65991
- Aircraft time: 5,109 hours, 919 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3L SMOKE DETECTOR CAME ON AND ALERTED COCKPIT IN FLIGHT FOR 3 MINUTES, THEN WENT OFF. NO SMOKE FOUND IN LAVATORY 3L. ACCOMPLISHED SATISFACTORY CHECK OF SMOKE DETECTOR PER AMM 26-12-00. NO FAULTS NOTED.
